Alert archive / Alabama / Small Craft Advisories in 2020
Small Craft Advisory 18, NWS Mobile, AL
NWS Mobile, AL issued this small craft advisory at Mar 7, 2020, 1:32 PM CST. It took effect at Mar 8, 2020, 4:00 AM CDT. It was in force for 44 hr.
The area
The counties it named.
The facts
- Issued
- Mar 7, 2020, 1:32 PM CST (19:32 UTC)
- In effect from
- Mar 8, 2020, 4:00 AM CDT
- Expired
- Mar 9, 2020, 11:58 PM CDT
- In force
- 44 hr
- Issued by
- NWS Mobile, AL
The text
As transmitted.
961 WHUS74 KMOB 071932 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 132 PM CST Sat Mar 7 2020 GMZ650-655-670-675-080345- /O.NEW.KMOB.SC.Y.0018.200308T0900Z-200309T0000Z/ Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 132 PM CST Sat Mar 7 2020 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TO 7 PM CDT SUNDAY... * WHAT...East winds increasing to 20 kt with gusts up to 30 kt and seas 4 to 7 ft expected. * WHERE...Coastal waters from Pensacola FL to Pascagoula MS out 20 NM, Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM, Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM and Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM. * WHEN...From 4 AM to 7 PM CDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
8 follow-up statements
976 WHUS74 KMOB 080306 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 906 PM CST Sat Mar 7 2020 GMZ650-655-670-675-081115- /O.CON.KMOB.SC.Y.0018.200308T0900Z-200309T0000Z/ Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 906 PM CST Sat Mar 7 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 7 PM CDT SUNDAY... * WHAT...East winds 18 to 23 kt with gusts up to 30 kt and seas 4 to 6 ft expected. * WHERE...Coastal waters from Pensacola FL to Pascagoula MS out 20 NM, Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM, Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM and Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM. * WHEN...From 4 AM to 7 PM CDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
743 WHUS74 KMOB 080930 AAA MWWMOB URGENT - MARINE WEATHER MESSAGE...UPDATED National Weather Service Mobile AL 430 AM CDT Sun Mar 8 2020 GMZ650-655-670-675-090000- /O.CON.KMOB.SC.Y.0018.000000T0000Z-200309T0000Z/ Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 430 AM CDT Sun Mar 8 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WHAT...East winds 18 to 23 kt with gusts up to 30 kt and seas 4 to 6 ft expected. * WHERE...Coastal waters from Pensacola FL to Pascagoula MS out 20 NM, Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM, Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM and Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM. * WHEN...From 4 AM to 7 PM CDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
546 WHUS74 KMOB 082036 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 336 PM CDT Sun Mar 8 2020 GMZ650-655-090445- /O.EXT.KMOB.SC.Y.0018.000000T0000Z-200310T0000Z/ Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- 336 PM CDT Sun Mar 8 2020 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM CDT MONDAY... * WHAT...Southeast winds near 20 kt with gusts up to 30 kt and seas 5 to 7 ft. * WHERE...Coastal waters from Pensacola FL to Pascagoula MS out 20 NM and Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM. * WHEN...Until 7 PM CDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ670-675-090445- /O.EXT.KMOB.SC.Y.0018.000000T0000Z-200310T0600Z/ Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 336 PM CDT Sun Mar 8 2020 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 AM CDT TUESDAY... * WHAT...Southeast winds near 20 kt with gusts up to 30 kt and seas 5 to 8 ft. * WHERE...Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM and Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM. * WHEN...Until 1 AM CDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
389 WHUS74 KMOB 090244 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 944 PM CDT Sun Mar 8 2020 GMZ650-655-091045- /O.CON.KMOB.SC.Y.0018.000000T0000Z-200310T0000Z/ Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- 944 PM CDT Sun Mar 8 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT MONDAY... * WHAT...Southeast winds 18 to 23 kt and seas 4 to 7 ft. * WHERE...Coastal waters from Pensacola FL to Pascagoula MS out 20 NM and Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM. * WHEN...Until 7 PM CDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ670-675-091045- /O.CON.KMOB.SC.Y.0018.000000T0000Z-200310T0600Z/ Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 944 PM CDT Sun Mar 8 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT TUESDAY... * WHAT...Southeast winds 18 to 23 kt with gusts up to 25 kt and seas 5 to 8 ft. * WHERE...Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM and Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM. * WHEN...Until 1 AM CDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
104 WHUS74 KMOB 091142 AAA MWWMOB URGENT - MARINE WEATHER MESSAGE...UPDATED National Weather Service Mobile AL 642 AM CDT Mon Mar 9 2020 GMZ650-655-100000- /O.CON.KMOB.SC.Y.0018.000000T0000Z-200310T0000Z/ Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- 642 AM CDT Mon Mar 9 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WHAT...Southeast winds 18 to 23 kt. Seas 4 to 6 ft. * WHERE...Coastal waters from Pensacola FL to Pascagoula MS out 20 NM and Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM. * WHEN...Until 7 PM CDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ670-675-100000- /O.CON.KMOB.SC.Y.0018.000000T0000Z-200310T0600Z/ Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 642 AM CDT Mon Mar 9 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT TUESDAY... * WHAT...Southeast winds 18 to 23 kt with gusts up to 25 kt. Seas 5 to 8 ft. * WHERE...Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM and Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM. * WHEN...Until 1 AM CDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
296 WHUS74 KMOB 092025 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 325 PM CDT Mon Mar 9 2020 GMZ650-655-100000- /O.CON.KMOB.SC.Y.0018.000000T0000Z-200310T0000Z/ Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- 325 PM CDT Mon Mar 9 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WHAT...Southeast winds 13 to 18 knots with seas near 7 ft. * WHERE...Coastal waters from Pensacola FL to Pascagoula MS out 20 NM and Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM. * WHEN...Until 7 PM CDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ670-675-100430- /O.CON.KMOB.SC.Y.0018.000000T0000Z-200310T0600Z/ Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 325 PM CDT Mon Mar 9 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT TUESDAY... * WHAT...Southeast winds 15 to 20 knots and seas near 7 ft. * WHERE...Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM and Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM. * WHEN...Until 1 AM CDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
498 WHUS74 KMOB 100232 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 932 PM CDT Mon Mar 9 2020 GMZ670-675-100600- /O.CON.KMOB.SC.Y.0018.000000T0000Z-200310T0600Z/ Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 932 PM CDT Mon Mar 9 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT TUESDAY... * WHAT...Southeast winds 15 to 20 knots and seas near 7 ft. * WHERE...Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM and Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM. * WHEN...Until 1 AM CDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
284 WHUS74 KMOB 100458 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 1158 PM CDT Mon Mar 9 2020 GMZ670-675-100600- /O.CAN.KMOB.SC.Y.0018.000000T0000Z-200310T0600Z/ Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 1158 PM CDT Mon Mar 9 2020 ...SMALL CRAFT ADVISORY IS CANCELLED... The seas have subsided below 7 feet. Therefore, the Small Craft Advisory has been cancelled. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Mar 7, 1:27 PM CST, 5 minutes earlier.
Area forecast discussion, Mar 7, 1:27 PM CST, 5 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Mobile AL
127 PM CST Sat Mar 7 2020
.UPDATE...Abundant sunshine has allowed for temperatures to warm
to the mid 60s in some locations, and have adjusted daytime highs
upwards to range from the mid to upper 60s. Have also issued a
Small Craft Advisory for the marine area which will be in effect
from 4 AM to 7 PM CDT Sunday due to moderate to strong easterly
winds over the marine area. Made other minor adjustments. /29
&&
.PREV DISCUSSION... /issued 1118 AM CST Sat Mar 7 2020/
NEAR TERM /Now Through Sunday/...A broad upper ridge will be
present over the region through Sunday while a large surface ridge
over the eastern states becomes oriented over the southeastern
states. Northeasterly winds 5 to 10 knots become light easterly
tonight then transition to a southeasterly flow near 10 knots on
Sunday. Dry conditions continue during the period. Lows tonight
range from the mid 30s inland to the lower 40s at the coast. Highs
on Sunday will be 65 to 70. A moderate risk of rip currents is
expected through Sunday. /29
AVIATION...
18Z issuance...VFR conditions continue over the area for the next
24 hours. Northeast winds 5 to 10 knots today diminish overnight
then become easterly around 10 knots Sunday morning. /29
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...None.
FL...None.
MS...None.
GM...Small Craft Advisory from 4 AM to 7 PM CDT Sunday for GMZ650-655-
670-675.
&&
This product is also available on the web at:
http://weather.gov/mobHazardous weather outlook, Mar 7, 4:35 AM CST, 8 hours 57 minutes before
Hazardous Weather Outlook National Weather Service Mobile AL 435 AM CST Sat Mar 7 2020 ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-081045- Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw- Escambia-Covington-Mobile Inland-Baldwin Inland-Mobile Central- Baldwin Central-Mobile Coastal-Baldwin Coastal-Escambia Inland- Escambia Coastal-Santa Rosa Inland-Santa Rosa Coastal- Okaloosa Inland-Okaloosa Coastal-Wayne-Perry-Greene-Stone-George- 435 AM CST Sat Mar 7 2020 This Hazardous Weather Outlook is for portions of south central Alabama...southwest Alabama...northwest Florida and southeast Mississippi. .DAY ONE...Today and Tonight There is a moderate risk of rip currents along area beaches tonight. .DAYS TWO THROUGH SEVEN...Sunday through Friday There is a moderate risk of rip currents along area beaches Sunday into Sunday night. There is a high risk of rip currents along area beaches Monday and Tuesday. .SPOTTER INFORMATION STATEMENT... Activation of SkyWarn severe spotter networks is not expected through Friday. GMZ630>636-650-655-670-675-081045- Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound- Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay- Eastern Choctawhatchee Bay- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 435 AM CST Sat Mar 7 2020 This Hazardous Weather Outlook is for portions of the coastal waters of Alabama and northwest Florida. .DAY ONE...Today and Tonight A Small Craft Advisory remains in effect for the Alabama and western Florida waters out 60 nm, southern Mobile Bay, and the Mississippi Sound until 9 AM CST this morning. .DAYS TWO THROUGH SEVEN...Sunday through Friday Moderate southeasterly flow may make conditions hazardous for small craft Sunday and Monday.
Nearby
Small Craft Advisories in Alabama, 2020Every small craft advisory in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.